# SDR COOSDR010033

- Difficulty date: May 24, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N220NE
- Make and model: Boeing 727-31
- Aircraft serial: 18905
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 652440013
- Part serial: 2017
- Condition: Cracked
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON, GEAR BOX ASSY P/N 65-24400-13 LUG CRACKED.
